Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Morristown, TN
NWS Morristown, TN issued this special weather statement at Mar 28, 2021, 1:18 AM EDT for Campbell County, Claiborne County, Union County, Tennessee. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2021, 1:18 AM EDT (05:18 UTC)
- Expired
- Mar 28, 2021, 2:00 AM EDT
- In force
- 42 min
- Issued by
- NWS Morristown, TN
Counties Campbell County, TN, Claiborne County, TN, Union County, TN
The radar
The Knoxville radar (KMRX), 44 km from the middle of the area, began a volume at 05:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.3 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 200 J/kg
- Mixed-layer CIN
- -290 J/kg
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 341 m²/s²
- 0-3 km storm-relative helicity
- 458 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted.
214
WWUS84 KMRX 280518
SPSMRX
Special Weather Statement
National Weather Service Morristown TN
118 AM EDT Sun Mar 28 2021
TNZ012>014-036-037-280600-
Anderson TN-Claiborne TN-Scott TN-Union TN-Campbell TN-
118 AM EDT Sun Mar 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CLAIBORNE...NORTHERN
ANDERSON...CAMPBELL...EASTERN SCOTT AND UNION COUNTIES UNTIL 200 AM
EDT...
At 118 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Wilkerson to near Jacksboro. Movement was east
at 40 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
La Follette, Maynardville, New Tazewell, Jacksboro, Harrogate,
Jellico, Caryville, Rocky Top, Norris and Norris Dam State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3660 8360 3634 8365 3634 8367 3633 8368
3628 8369 3626 8370 3624 8369 3618 8446
3659 8437 3658 8369 3660 8367
TIME...MOT...LOC 0518Z 259DEG 36KT 3659 8399 3627 8418
$$
SRWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this special weather statement went out at Mar 27, 9:27 PM EDT, 3 hours 51 minutes earlier.
Area forecast discussion, Mar 27, 9:27 PM EDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
927 PM EDT Sat Mar 27 2021
.DISCUSSION...
The late afternoon and evening has been steady and busy. Flooding
remains the biggest threat, however, a few storms have produced
some large hail in some areas. The latest HRRR and RAP are in good
agreement on timing with the next round of strong storms. That
appears to be between 5 AM ET to 11 AM...moving from west to east
fairly rapidly. We expect strong winds, potentially damaging winds
along the edge of the stronger storms. On top of that will be the
additional heavy rainfall contributing to additional flooding.
No major changes to the ongoing forecast were needed.
AC
&&
.AVIATION...
A lull in convection for TAF sites will persist for the next few
hours. There may be a few showers pass over an airfield but
believe the biggest threat will be early in the morning when a
line of strong thunderstorms moves through the region. Some wind
gusts may exceed current TAF forecast. Timing confidence is medium
to high when strongest storms move through. After 12z tomorrow
confidence lowers on prevailing conditions but should be MVFR/VFR
especially after 18Z.
&&
.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN 60 68 40 65 46 / 80 90 10 0 10
Knoxville McGhee Tyson Airport, TN 57 67 37 62 41 / 80 90 10 0 10
Oak Ridge, TN 56 67 36 62 41 / 80 90 10 0 10
Tri Cities Airport, TN 56 66 34 61 38 / 80 90 20 0 10
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch through Sunday evening for Cherokee-Clay.
TN...Flash Flood Watch through Sunday evening for Anderson-Bledsoe-
Blount Smoky Mountains-Bradley-Campbell-Claiborne-Cocke
Smoky Mountains-East Polk-Grainger-Hamblen-Hamilton-Hancock-
Hawkins-Jefferson-Johnson-Knox-Loudon-Marion-McMinn-Meigs-
Morgan-North Sevier-Northwest Blount-Northwest Carter-
Northwest Cocke-Northwest Greene-Northwest Monroe-Rhea-
Roane-Scott-Sequatchie-Sevier Smoky Mountains-Southeast
Carter-Southeast Greene-Southeast Monroe-Sullivan-Unicoi-
Union-Washington-West Polk.
Wind Advisory from 2 AM to 2 PM EDT Sunday for Blount Smoky
Mountains-Cocke Smoky Mountains-Johnson-Sevier Smoky
Mountains-Southeast Carter-Southeast Greene-Southeast
Monroe-Unicoi.
VA...Flash Flood Watch through Sunday evening for Lee-Russell-Scott-
Washington-Wise.
&&Hazardous weather outlook, Mar 27, 3:54 PM EDT, 9 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 354 PM EDT Sat Mar 27 2021 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-280800- Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan- Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Cocke Smoky Mountains-Northwest Greene-Southeast Greene- Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon- Knox-Jefferson-Northwest Blount-Blount Smoky Mountains- North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley- West Polk-East Polk-Lee-Wise-Russell- 354 PM EDT Sat Mar 27 2021 /254 PM CDT Sat Mar 27 2021/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...This Afternoon and Tonight Strong to severe thunderstorms are possible today, mainly west of Interstate 75. The primary threat with these storms will be large hail, with damaging wind gusts also possible. An isolated tornado cannot be ruled out in the southern TN Valley this evening. In addition heavy downpours could lead to flash flooding across the area. There will also be the potential for heavy rainfall today, which could cause flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday A line of showers and thunderstorms is expected to sweep across the entire area on Sunday morning. The primary threat will be damaging winds, but an isolated tornado cannot be ruled out. A threat of flooding will also continue into Sunday. .SPOTTER INFORMATION STATEMENT... Spotter reports may be needed today and Sunday.
In the hours before
Local storm report, Mar 27, 11:10 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1110 PM EDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM FLOOD 4 NNW NORMA 36.39N 84.41W
03/27/2021 SCOTT TN PUBLIC
SEVERAL REPORTS OF ROADWAYS UNDER WATER EAST
OF HUNTSVILLE.
&&
DHSpecial weather statement, Mar 28, 12:14 AM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Morristown TN
1214 AM EDT Sun Mar 28 2021
TNZ013-014-036>038-069-VAZ001-280500-
Anderson TN-Claiborne TN-Union TN-Campbell TN-Knox TN-Grainger TN-
Lee VA-
1214 AM EDT Sun Mar 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR CLAIBORNE...EASTERN ANDERSON...
NORTHWESTERN KNOX...SOUTHEASTERN CAMPBELL...NORTHWESTERN GRAINGER...
UNION AND SOUTHWESTERN LEE COUNTIES UNTIL 100 AM EDT...
At 1214 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near La Follette to 7 miles south of Clinton.
Movement was northeast at 40 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Knoxville, Clinton, Maynardville, Rutledge, New Tazewell, Tazewell,
Plainview, Harrogate, Halls and Blaine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3660 8342 3660 8347 3657 8343 3629 8348
3593 8416 3644 8406 3659 8387 3658 8369
3662 8365 3662 8363 3664 8361 3664 8358
3667 8352 3666 8345 3667 8341
TIME...MOT...LOC 0414Z 229DEG 44KT 3641 8403 3599 8411
DHSpecial weather statement, Mar 28, 12:35 AM EDT, 43 minutes before
Special Weather Statement
National Weather Service Morristown TN
1235 AM EDT Sun Mar 28 2021
TNZ012-013-035-036-280515-
Anderson TN-Scott TN-Campbell TN-Morgan TN-
1235 AM EDT Sun Mar 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORGAN...NORTHWESTERN
ANDERSON...WESTERN CAMPBELL AND SCOTT COUNTIES UNTIL 115 AM EDT...
At 1234 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Huntsville to 8 miles south of Helenwood
to 10 miles northwest of Wartburg. Movement was east at 35 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
La Follette, Oneida, Wartburg, Jacksboro, Huntsville, Helenwood,
Jellico, Caryville, Rocky Top and Winfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3659 8404 3637 8414 3616 8418 3609 8464
3611 8485 3616 8491 3621 8491 3624 8488
3628 8488 3629 8486 3630 8480 3633 8477
3634 8474 3637 8472 3637 8470 3640 8466
3647 8470 3659 8462
TIME...MOT...LOC 0434Z 258DEG 32KT 3646 8449 3631 8454 3618 8474
SRSpecial weather statement, Mar 28, 12:41 AM EDT, 37 minutes before
Special Weather Statement
National Weather Service Morristown TN
1241 AM EDT Sun Mar 28 2021
TNZ038-039-070-280515-
Jefferson TN-Hamblen TN-Grainger TN-
1241 AM EDT Sun Mar 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON...CENTRAL
GRAINGER AND WESTERN HAMBLEN COUNTIES UNTIL 115 AM EDT...
At 1240 AM EDT, Doppler radar was tracking a strong thunderstorm near
New Market, or 7 miles northwest of Jefferson City, moving east at 60
mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Morristown, Jefferson City, Rutledge, Bean Station, White Pine, New
Market, Blaine, Panther Creek State Park, Alpha and Joppa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3637 8330 3615 8322 3613 8322 3613 8324
3609 8323 3610 8368 3611 8369 3611 8370
3612 8369 3614 8372 3616 8373 3617 8372
3618 8372 3634 8346
TIME...MOT...LOC 0440Z 250DEG 50KT 3618 8359
SRSpecial weather statement, Mar 28, 12:55 AM EDT, 23 minutes before
Special Weather Statement
National Weather Service Morristown TN
1255 AM EDT Sun Mar 28 2021
TNZ015-016-038-039-042-VAZ001-005-280545-
Hamblen TN-Northwest Greene TN-Hancock TN-Grainger TN-Hawkins TN-
Scott VA-Lee VA-
1255 AM EDT Sun Mar 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR HAWKINS...HANCOCK...NORTHERN
GREENE...NORTHEASTERN GRAINGER...HAMBLEN...LEE AND SOUTHWESTERN SCOTT
COUNTIES UNTIL 145 AM EDT...
At 1254 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Hensley Store to 8 miles east
of Tazewell to near Morristown. Movement was east at 60 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Morristown, Rogersville, Sneedville, Jonesville, Bean Station,
Surgoinsville, Pennington Gap, Russellville, Church Hill and Mosheim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3661 8274 3642 8268 3641 8270 3641 8268
3631 8265 3614 8332 3642 8341 3641 8339
3646 8337 3653 8340 3657 8343 3667 8342
3669 8338 3679 8286
TIME...MOT...LOC 0454Z 251DEG 51KT 3662 8336 3643 8341 3622 8335
SRSpecial weather statement, Mar 28, 1:18 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Morristown TN
118 AM EDT Sun Mar 28 2021
TNZ012>014-036-037-280600-
Anderson TN-Claiborne TN-Scott TN-Union TN-Campbell TN-
118 AM EDT Sun Mar 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CLAIBORNE...NORTHERN
ANDERSON...CAMPBELL...EASTERN SCOTT AND UNION COUNTIES UNTIL 200 AM
EDT...
At 118 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Wilkerson to near Jacksboro. Movement was east
at 40 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
La Follette, Maynardville, New Tazewell, Jacksboro, Harrogate,
Jellico, Caryville, Rocky Top, Norris and Norris Dam State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3660 8360 3634 8365 3634 8367 3633 8368
3628 8369 3626 8370 3624 8369 3618 8446
3659 8437 3658 8369 3660 8367
TIME...MOT...LOC 0518Z 259DEG 36KT 3659 8399 3627 8418
SRThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 8:05 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Claiborne, Grainger, Hancock, Union | 40 min |
| Mar 27, 8:09 PM EDT | Flash Flood Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Scott, Union | 3 hr |
| Mar 27, 8:11 PM EDT | Special Weather Statement | MRX | Sequatchie | 49 min |
| Mar 27, 8:12 PM EDT | Special Weather Statement | MRX | Sequatchie | 48 min |
| Mar 27, 8:31 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan | 44 min |
| Mar 27, 8:36 PM EDT | Areal Flood Warning | MRX | Claiborne, Grainger, Hancock, Hawkins, Sullivan, Union | 3 hr |
| Mar 27, 8:43 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hamblen, Hancock, Hawkins | 47 min |
| Mar 27, 8:55 PM EDT | Areal Flood Advisory | MRX | Bledsoe, Hamilton, Marion, Rhea, Sequatchie | 3 hr |
| Mar 27, 8:57 PM EDT | Special Weather Statement | MRX | Sullivan | 48 min |
| Mar 27, 9:02 PM EDT | River Flood Warning | MRX | Morgan, Roane | 24 hr |
| Mar 27, 9:10 PM EDT | Special Weather Statement | MRX | Jefferson | 50 min |
| Mar 27, 9:21 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hamblen, Hawkins, Washington | 39 min |
| Mar 27, 9:22 PM EDT | Special Weather Statement | MRX | Loudon | 38 min |
| Mar 27, 9:25 PM EDT | Special Weather Statement | MRX | Loudon | 50 min |
| Mar 27, 9:42 PM EDT | Special Weather Statement | MRX | Knox | 48 min |
| Mar 27, 9:48 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Greene, Unicoi, Washington | 24 min |
| Mar 27, 9:50 PM EDT | Special Weather Statement | MRX | Johnson | 40 min |
| Mar 27, 10:00 PM EDT | Special Weather Statement | MRX | Greene, Unicoi | 45 min |
| Mar 27, 10:19 PM EDT | Areal Flood Advisory | MRX | Carter, Greene, Hawkins, Sullivan, Washington | 3 hr |
| Mar 27, 10:32 PM EDT | Special Weather Statement | MRX | Anderson, Campbell, Morgan | 43 min |
| Mar 27, 11:13 PM EDT | Flash Flood Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Scott, Union | 3 hr |
| Mar 27, 11:37 PM EDT | Areal Flood Warning | MRX | Claiborne, Grainger, Hancock, Hawkins, Sullivan, Union | 3 hr |
| Mar 28, 12:14 AM EDT | Special Weather Statement | MRX | Claiborne, Grainger, Union | 46 min |
| Mar 28, 12:18 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Grainger, Union | 57 min |
| Mar 28, 12:35 AM EDT | Special Weather Statement | MRX | Campbell, Morgan, Scott | 40 min |
| Mar 28, 12:41 AM EDT | Special Weather Statement | MRX | Grainger, Hamblen | 34 min |
| Mar 28, 12:55 AM EDT | Special Weather Statement | MRX | Hamblen, Hancock, Hawkins | 50 min |
| Mar 28, 1:14 AM EDT | Flash Flood Warning | MRX | Claiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more | 3 hr |
| Mar 28, 1:39 AM EDT | Special Weather Statement | MRX | Sullivan | 51 min |
| Mar 28, 1:43 AM EDT | Areal Flood Warning | MRX | Carter, Johnson, Sullivan, Washington | 3 hr |
| Mar 28, 1:47 AM EDT | Severe Thunderstorm Warning | MRX | Greene, Hawkins, Sullivan, Washington | 43 min |
| Mar 28, 2:11 AM EDT | Flash Flood Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Scott, Union | 3 hr |
| Mar 28, 2:18 AM EDT | Severe Thunderstorm Warning | MRX | Johnson, Sullivan | 42 min |
| Mar 28, 2:58 AM EDT | Flash Flood Warning | MRX | Carter, Johnson, Sullivan, Washington | 3 hr |
| Mar 28, 3:12 AM EDT | Special Weather Statement | MRX | Morgan, Scott | 48 min |
| Mar 28, 4:04 AM EDT | Flash Flood Warning | MRX | Claiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more | 7 hr |
| Mar 28, 4:09 AM EDT | Special Weather Statement | MRX | Campbell, Morgan, Scott | 51 min |
| Mar 28, 4:16 AM EDT | Flash Flood Warning | MRX | Sullivan | 3 hr |
| Mar 28, 4:27 AM EDT | Special Weather Statement | MRX | Bledsoe | 63 min |
| Mar 28, 4:58 AM EDT | Special Weather Statement | MRX | Anderson, Campbell, Claiborne, Morgan | 47 min |
| Mar 28, 5:03 AM EDT | Special Weather Statement | MRX | Meigs, Rhea, Roane | 42 min |
| Mar 28, 5:07 AM EDT | Flash Flood Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Scott, Union | 5 hr |
| Mar 28, 5:15 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Union | 17 min |
| Mar 28, 5:26 AM EDT | Areal Flood Advisory | MRX | Bledsoe, Rhea, Sequatchie | 71 min |
| Mar 28, 5:38 AM EDT | Special Weather Statement | MRX | Grainger, Hancock, Union | 52 min |
| Mar 28, 5:43 AM EDT | Special Weather Statement | MRX | Anderson, Knox | 47 min |
| Mar 28, 5:43 AM EDT | Severe Thunderstorm Warning | MRX | Marion | 47 min |
| Mar 28, 5:48 AM EDT | Special Weather Statement | MRX | Meigs, Rhea, Roane | 42 min |
| Mar 28, 6:08 AM EDT | Special Weather Statement | MRX | Hawkins | 52 min |
| Mar 28, 6:19 AM EDT | Special Weather Statement | MRX | Hamilton, McMinn | 41 min |
| Mar 28, 6:34 AM EDT | Special Weather Statement | MRX | Grainger, Hamblen, Hancock, Hawkins, Jefferson, Sevier | 41 min |
| Mar 28, 6:36 AM EDT | Flash Flood Warning | MRX | Bledsoe, Marion, Rhea, Sequatchie | 6 hr |
| Mar 28, 6:40 AM EDT | Flash Flood Warning | MRX | Anderson, Knox, Loudon, Morgan, Roane, Union | 5 hr |
| Mar 28, 6:43 AM EDT | Special Weather Statement | MRX | Knox, Loudon, Meigs, Roane | 47 min |
| Mar 28, 6:51 AM EDT | Special Weather Statement | MRX | Bradley, McMinn, Monroe, Polk | 39 min |
| Mar 28, 7:08 AM EDT | Flash Flood Warning | MRX | Sullivan | 6 hr |
| Mar 28, 7:15 AM EDT | Special Weather Statement | MRX | Cocke, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more | 45 min |
| Mar 28, 7:17 AM EDT | Flash Flood Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Rhea, Sequatchie | 6 hr |
| Mar 28, 7:27 AM EDT | Special Weather Statement | MRX | Blount, Sevier | 33 min |
| Mar 28, 7:27 AM EDT | Special Weather Statement | MRX | Polk | 63 min |
| Mar 28, 7:34 AM EDT | River Flood Warning | MRX | Claiborne, Grainger, Hancock | 51 hr |
| Mar 28, 7:41 AM EDT | River Flood Warning | MRX | Claiborne, Union | 52 hr |
| Mar 28, 7:46 AM EDT | River Flood Warning | MRX | Hawkins, Sullivan | 35 hr |
| Mar 28, 7:49 AM EDT | Flash Flood Warning | MRX | Grainger, Hamblen, Jefferson, Knox, Sevier | 5 hr |
| Mar 28, 7:52 AM EDT | Flash Flood Warning | MRX | Bradley, Hamilton, Polk | 5 hr |
| Mar 28, 8:00 AM EDT | Special Weather Statement | MRX | Carter, Cocke, Greene, Hawkins, Sullivan, Unicoi and 1 more | 45 min |
| Mar 28, 8:03 AM EDT | Flash Flood Warning | MRX | Blount, Knox, Loudon, McMinn, Monroe, Polk and 1 more | 4 hr |
| Mar 28, 8:21 AM EDT | Special Weather Statement | MRX | Sevier | 24 min |
| Mar 28, 8:26 AM EDT | Flash Flood Warning | MRX | Blount, Cocke, Sevier | 5 hr |
| Mar 28, 8:43 AM EDT | Flash Flood Warning | MRX | Greene, Hawkins, Unicoi, Washington | 4 hr |
| Mar 28, 8:45 AM EDT | Flash Flood Warning | MRX | Carter, Johnson | 4 hr |
| Mar 28, 9:05 AM EDT | River Flood Warning | MRX | Hancock | 23 hr |
| Mar 28, 9:32 AM EDT | River Flood Warning | MRX | Cocke | 20 hr |
| Mar 28, 10:08 AM EDT | Areal Flood Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Scott, Union | 21 hr |
| Mar 28, 11:07 AM EDT | River Flood Warning | MRX | Hancock | 33 hr |
| Mar 28, 11:10 AM EDT | Areal Flood Warning | MRX | Claiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more | 21 hr |
| Mar 28, 11:11 AM EDT | Areal Flood Warning | MRX | Claiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more | 20 hr |
| Mar 28, 11:43 AM EDT | Areal Flood Warning | MRX | Anderson, Knox, Loudon, Morgan, Roane | 3 hr |
| Mar 28, 12:38 PM EDT | Areal Flood Warning | MRX | Greene, Hawkins, Unicoi, Washington | 3 hr |
| Mar 28, 12:43 PM EDT | Areal Flood Warning | MRX | Carter, Johnson | 5 hr |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.